SIAM Journal on Control and Optimization, Vol.56, No.4, 2662-2689, 2018
STRUCTURED ROBUST STABILITY AND BOUNDEDNESS OF NONLINEAR HYBRID DELAY SYSTEMS
Taking different structures in different modes into account, the paper has developed a new theory on the structured robust stability and boundedness for nonlinear hybrid stochastic differential delay equations (SDDEs) without the linear growth condition. A new Lyapunov function is designed in order to deal with the effects of different structures as well as those of different parameters within the same modes. Moreover, a lot of effort is put into showing the almost sure asymptotic stability in the absence of the linear growth condition.